# SDR SWAA2024071802523

- Difficulty date: June 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,313 hours, 35,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB LOCATED BTW BS 747 TO BS 767 AT LEVEL ST 26 R AT AFT CARGO COMPARTMENT 2024-393300<[01] REPLACED WEB LOCATED BTW BS 747 TO BS 767 AT LEVEL ST 26 R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 146A7500 SHEET 88 ( REV. A );[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
